Sleeping problems effect of Ciprofloxacin

We have 551 consumer reports for Ciprofloxacin. Sleeping problems effect occurred in 1%.

Patients statistics on Sleeping problems side effect for Ciprofloxacin

Female
Male

Average weight in Lbs
171.96
210.54

Average height in Ft
5′ 7″
5′ 10″

Average age
46
47

Ciprofloxacin Circle Diagram 3 consumers of 551 reported about Sleeping problems

  1. Donna B. Schmidt says:
    4.5 rating

    Ciprofloxacin for Angina tonsillaris

    Headache, neck pain, back pain, racing heartbeat, anxiety and panic attacks, difficulty in getting in and out of bed, eye dryness with ocular fibrillation, worst: extremely severe joint pain (especially elbows, knees, hands, feet, hips) to joint stiffness and Achilles tendon pain. Condition after discontinuation of the drug: a little better, but pain comes back, condition 2 weeks after taking: constantly people, take your hands off this devil stuff! It absolutely must be taken off the market!!!

  2. Dale V. Nelson says:
    4.5 rating

    Ciprofloxacin for Urinary tract infection

    Cipro 500mg was prescribed by 1a Pharma for the treatment of a urinary tract infection. In total, one tablet should be taken for 5 days early and in the evening. In the first three days of use, the side effects were limited to muscle pain in the buttocks and pelvic area, some headaches in the neck and sleep disorders. That was not so bad. On the morning of the fifth day – after a very restless and almost sleepless night, before the last tablet (which was then no longer taken), the candidate almost could not get out of bed. Muscle weakness, muscle twitching, hard-to-control limbs (arms and legs), swollen tongue and speech difficulties (licking because the tongue was thick and not properly controllable) were the symptoms. On the 6th day, the left arm and leg were completely deprived of their strength and reduced ability to control. The symptoms corresponded to those of a stroke – but here were the side effects of the drug. Have helped a lot of drinking (isotonic sports drinks and tea up to 4 liters a day), glucose, vitamins, fresh air, a lot of exercise (walks, spa visits, swimming) and food, which one has an appetite (pasta, fish, fruit). Sounds stupid, but it was like that. Because you have neither real appetite, nor can you move properly. Strong will and overcoming are necessary. A rehab patient will not feel different. Working was impossible. Now one week after receipt of the symptoms are after continuous improvement, probably similar to the degradation of the poison, almost gone. Conclusion: Bacteria kill this drug well – the UTI was treated successfully – but the patient almost. In my opinion, a three-day treatment would have been enough and it would not have come to these nasty side effects. Personally, I would not take Cipro any more and research the effects of medications on the net before I take them. If you read the leaflet, you should not take anything anyway, because otherwise you are almost dead already. More objective are the reports of the experimental patients here, which is why I have written this a little more detail. The psychological situation can also be problematic because one always thinks: Maybe that was a stroke after all. Was not it, that was more drug poisoning with the worst symptoms. How can you release such a stuff only on humanity? Clear recommendation: Do not take, or a maximum of three days. For those who already have side effects: Overcome, more often S..Thank you and do what you feel like doing or what you would do now, even if it is very exhausting. Normality satisfied. If you feel lethargic during the activities you have to eat something, or drink cola, that helps. The personal form is the worst in the morning and improves during the day. Do not wish any of these side effects and if they are already there, get well soon!

  3. Jack J. Holland says:
    4.5 rating

    Ciprofloxacin can be devastating. I also took 2x500mg a day for 10 days in September last year. The drug was prescribed for a campylobacter infection. After 10 days the Campylobakter were probably gone, however, on the first day after the last tablet began a horror journey. I got pain, tingling, burning in my feet and legs. The doctor did not really know what that was. I was only prescribed anti-inflammatory medication for the pain. It got worse, though. I soon had pain in all my muscles, my strength eased, I got problems with very fluctuating blood pressure and an irregular pulse. Then I could not sleep properly: Shortly after falling asleep, I always awoke in panic and had respiratory problems as if my breathing had stopped. There were also pain in the calves and Achilles tendon and severe pain in the feet. I could hardly walk for days. After Internet research I fell on the Guillain-Barre syndrome. Everything I had could be explained by it. I went to my doctor and explained that to him. He said that he had had a case of it in all his career and it would be very unlikely that it was the guillain Barré syndrome. But I annoyed him until he gave me a referral to the neurologist. He then confirmed after tests that it was probably the Guillain-Barré syndrome, in a light form and that I already had the worst behind me. It would get better in a few weeks. Unfortunately, that did not happen. I did a lot of research on the internet and ended up with side effects of ciprofloxacin and similar quinolones. There are many pages, especially in the English-speaking internet. Just look for Cipro poisoning, flox, floxed, floxing, fluoroquinolones on the internet. Through these pages, I then made the connection between my complaints and ciprofloxacin. All the complaints that I had so far could be explained by side effects of ciprofloxacin. I went back to my GP and explained what I had found out. He was very closed to it though. Ciprofloxacin would be prescribed millions of times a year and the side effects would only last as long as you take the medicine. Then they disappeared again. I was quite disappointed, because I had read on the Internet rather the opposite and not only on forums but also in published study results by experts (including Prof. Dr. Ralf Stahlmann of the Charité in Berlin) that Ciprofloxacin still very much could cause long side effects. It can come after months to tendonitis and rupture of the Achilles tendon. This is confirmed, but many people do not see the connection with ciprofloxacin because it has been so long since they took the drug. In the US, the Food and Drug Administration (FDA) warned you ciprofloxacin in August 2013 and finally put it on the packaging for the first time to suggest polyneuropathies that last longer or are even irreversible. Nothing is mentioned here in Europe. Since then I have been with many doctors (rheumatologist, orthopedist, neurologist, cardiologist, several family doctors). Nobody wanted to know anything about these side effects. You should not believe everything you read on the internet. Only the neurologist took the trouble to inform himself and confirmed me on the next visit. Everything I have could effectively come from Ciprofloxacin and he now knows that there could be irreversible side effects. Meanwhile, it has been over 5 months that everything started. I still have the following side effects that come and go: Dizziness headache migraine (otherwise 1-2x a year, now 1-2 times a month) Tinnitus problems words to find and phrases, nausea intolerance to any analgesic drugs (ibuprofen, aspirin, Paracetamol): Each time I take one of these drugs, I have on the following days again burning and pain in the legs and feet. Before Ciprofloxacin no problem with it. Incompatibility with flavor enhancers (glutamate): After eating it, I can not sleep at night. Dry eyes Muscle weakness Burning in muscles and tendons Focusing problems, etc. I am convinced that all this comes from Ciprofloxacin. According to the reports I read, it may be that the side effects disappear after one year, but there is also the possibility that they would not disappear. I’ve lost 14 kilos since then and feel bad almost every day. Only good that I’m an official, otherwise I would have lost my job because of my many sick leave